MAUDE Adverse Event Report: AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF

AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF
Catalog Number AGHA48
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a the second revision of the cubital tunnel release, which was the third operation performed on (b)(6) 2024, which involved the implantation of a device.Following this, the device was explanted on (b)(6) 2024 from the median nerve at the elbow (cutr) after infection was reported.It's important to recognize that any surgical intervention carries a risk of infection, as the incision in the skin can provide a pathway for potential infective agents.While the specific cause of the infection could not be determined, it was observed that there was a 30-day period between the surgical intervention and drainage.
 
Additional Manufacturer Narrative
A review of the device lot history record indicated the device was manufactured to specifications.The non-conformances would not have contributed to the occurrence.The lot produced a total of (b)(4).Per the device lot history record, all devices released for distribution met the final inspection specification requirements and sterilization requirements.

Brand Name
AXOGUARD HA+ NERVE PROTECTOR
Common Device Name
NERVE CUFF
Manufacturer (Section D)
AXOGEN CORPORATION
tampa heights 111 w oak ave
tampa FL 33602
Manufacturer (Section G)
AXOGEN CORPORATION BURLESON
300 boone rd ste a3
burleson TX 76028
Manufacturer Contact
shravani shastry
tampa heights 111 w oak ave
tampa, FL 33602
MDR Report Key22107412
Report Number3017860045-2025-00004
Device Sequence Number15491247
Product Code JXI
UDI-Device Identifier10850828007142
UDI-Public10850828007142
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Catalogue NumberAGHA48
Device Lot NumberLB1562276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown